# SDR SWAA2025021484804

- Difficulty date: January 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR FLOOR BRACKET SCREW NUT PLATE IS DAMAGED AT THE FWD SIDE FWD SCREW;<[01] REPLACED FWD SERVICE DOOR FWD GIRT BAR FLOOR BRACKET FWD SCREW NUT PLATE PER DWG#140A1005 ID:1 REV:J;[02] VERIFIED CORRECTIVE ACTION 1
